Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 362, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 18, 2025, 8:13 PM CDT for Crittenden County, Lee County, St. Francis County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2025, 8:13 PM CDT (01:13 UTC)
- Expired
- Jun 18, 2025, 9:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2094 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 19.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:43 PM CDT, 1 hour 30 minutes earlier. Its key messages:
- Updated at 630 PM CDT Wed Jun 18 2025
- A cold front will push into the region tonight, bringing a couple of rounds of strong to severe storms. A Slight Risk of severe weather is in effect for east Arkansas, the Missouri Bootheel, West Tennessee and extreme northwest Mississippi through the overnight period.
- Strong to severe storms will continue across north Mississippi into mid morning on Thursday.
- Hot and humid conditions will develop late week, with heat indices above 100 degrees by Saturday.
Area forecast discussion, Jun 18, 6:43 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Memphis TN 643 PM CDT Wed Jun 18 2025 ...New AVIATION... .KEY MESSAGES... Updated at 630 PM CDT Wed Jun 18 2025 - A cold front will push into the region tonight, bringing a couple of rounds of strong to severe storms. A Slight Risk of severe weather is in effect for east Arkansas, the Missouri Bootheel, West Tennessee and extreme northwest Mississippi through the overnight period. - Strong to severe storms will continue across north Mississippi into mid morning on Thursday. - Hot and humid conditions will develop late week, with heat indices above 100 degrees by Saturday. && .DISCUSSION... (This evening through next Tuesday) Issued at 235 PM CDT Wed Jun 18 2025 Currently...A very warm, moist and unstable airmass is in place across the Mid-South ahead of an approaching cold front located roughly along the I-44 corridor in MO. An old outflow boundary sits from NW TN into east-central AR. Dewpoints range from the mid to upper 70s with even some 80 degree readings along the KY/MO border. MLCAPEs range from 2500 to 3000 J/kg across the entire region. 0-6 km bulk wind shear is fairly weak attm with most of the Mid-South below 25 kts. Isolated convection is started to pop up thanks to surface heating though it should remain below severe limits for the next few hours. The next upper level disturbance will push into the region late this afternoon into this evening. This will result in an increase in wind shear with 0-6 km values topping 30 kts in places. The latest hi-res models show development along the old outflow boundary late this afternoon into this evening along with additional development as the front sags into the area overnight. Storm mode is trending toward clusters and segments through much of the night. Given the amount of instability and DCAPE values around 1000 J/kg the main threat will be damaging winds though large hail may accompany some storms. The environment does not seem particular conducive to tornadoes with weak UH tracks though 0-1km helicity values greater than 100 m2/s2 could support a tornado so do not want to completely discount that threat. Later tonight as the front basically stalls and becomes parallel to the upper flow, the convection becomes more E-W. This seems to happen initially just north of the TN/MS state border around 3 am with the line eventually sagging south through north MS into mid-morning Thursday. Precip water values of 1.8 to 2.0 inches across the area will result in some very heavy rainfall rates at times overnight. Any storms that train over the same area could result in an isolated flash flood threat. Upper ridging will build into the region through the end of the week with heat and humidity building. Heat index readings will top 100 degrees by the end of the week and then 105 degrees this weekend. Heat advisories will probably be needed. The heat will continue into next week as latest models indicate upper level high pressure over the SE US. && .AVIATION... (00Z TAFS) Issued at 630 PM CDT Wed Jun 18 2025 Scattered showers are quickly developing across western Arkansas, moving east at around 25 kts. This motion alone would bring showers or thunderstorms into eastern Arkansas around 03Z. However, the atmosphere is becoming increasingly unstable in east Arkansas and across the remainder of the Midsouth. As a result, additional development is expected and will likely result in earlier impact, especially at JBR and MEM. Outside of direct TS impacts, cigs should remain VFR through the TAF cycle. Southwest winds tonight 10-15 kts may gust over 20 kts. Winds will shift from the west to northwest tomorrow 5-10 kts and below 5 kts tomorrow night. VFR conditions will prevail at JBR, MEM and MKL most of tomorrow into tomorrow night. Storms may linger near TUP through midday. && .FIRE WEATHER... Issued at 235 PM CDT Wed Jun 18 2025 A cold front will move into the region tonight bringing widespread showers and thunderstorms overnight into tomorrow morning. Hot and humid conditions will move in Friday through the weekend with temperatures rising into the lower to mid 90s. There are no fire weather concerns in the near future as humidities and fuel moistures remain high. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...SJM AVIATION...JDS
In the hours before
Special weather statement, Jun 18, 6:07 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Memphis TN
607 PM CDT Wed Jun 18 2025
TNZ054-182330-
Henderson TN-
607 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HENDERSON COUNTY
THROUGH 630 PM CDT...
At 606 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lexington, Natchez Trace State Park, Natchez Trace State Forest,
Parkers Crossroads, Darden, Bargerton, Wildersville, Warrens Bluff,
Rock Hill, Palestine, Union Cross, Juno, Sand Ridge, Timberlake,
Hinson Springs, and Chesterfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3563 8819 3563 8820 3562 8820 3562 8819
3560 8819 3558 8821 3559 8853 3575 8856
3582 8822 3570 8818
TIME...MOT...LOC 2306Z 257DEG 25KT 3566 8846
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Jun 18, 6:20 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Memphis TN
620 PM CDT Wed Jun 18 2025
TNZ021-022-054-055-182345-
Carroll TN-Henderson TN-Benton TN-Decatur TN-
620 PM CDT Wed Jun 18 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN HENDERSON...SOUTHERN
BENTON...SOUTHEASTERN CARROLL AND NORTHERN DECATUR COUNTIES THROUGH
645 PM CDT...
At 619 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bruceton to near Lexington. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lexington, Camden, Natchez Trace State Park, Natchez Trace State
Forest, Parsons, Bruceton, Decaturville, Parkers Crossroads, Darden,
Wildersville, Hollow Rock, Dollar, Busseltown, Jeannette, Rock Hill,
Holladay, Mount Tabor, Sugar Tree, Timberlake, and Hinson Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3603 8800 3600 8800 3597 8802 3594 8800
3594 8793 3587 8794 3583 8797 3578 8798
3572 8803 3566 8802 3562 8804 3558 8802
3560 8847 3586 8838 3607 8829 3614 8792
TIME...MOT...LOC 2319Z 271DEG 26KT 3604 8818 3563 8838
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Jun 18, 6:44 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
644 PM CDT Wed Jun 18 2025
TNZ022-190000-
Benton TN-
644 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENTON COUNTY THROUGH
700 PM CDT...
At 644 PM CDT, Doppler radar was tracking a strong thunderstorm over
Camden, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Camden and Nathan Bedford Forrest State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3605 8799 3603 8800 3600 8800 3598 8802
3597 8802 3594 8801 3594 8793 3593 8793
3590 8807 3607 8817 3618 8793 3616 8792
3613 8792
TIME...MOT...LOC 2344Z 246DEG 22KT 3603 8803
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JABLocal storm report, Jun 18, 7:24 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
724 PM CDT Wed Jun 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Lightning 3 WNW Springville 36.26N 88.20W
06/18/2025 Henry TN Emergency Mngr
*** 1 INJ ***
Individual was carrying a portable generator
when struck by lightning. Minor injury to
hand.
&&
TABSpecial weather statement, Jun 18, 7:33 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Memphis TN
733 PM CDT Wed Jun 18 2025
ARZ049-190115-
Lee AR-
733 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT WESTERN LEE COUNTY THROUGH 815
PM CDT...
At 732 PM CDT, Doppler radar was tracking a strong thunderstorm near
Aubrey, or 10 miles northwest of Marvell, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marianna, Moro, Rondo, Aubrey, Haynes, Lagrange, Jeffersonville, Oak
Forest, Westor, Haleside, Big Creek Corner, Four Forks, Felton,
Vineyard, Thomasville, Scott Valley, Gill, and Mississippi River
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3491 9084 3491 9071 3467 9059 3464 9104
3465 9105 3473 9105 3474 9110 3478 9110
TIME...MOT...LOC 0032Z 246DEG 19KT 3469 9100
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Jun 18, 8:07 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Memphis TN
807 PM CDT Wed Jun 18 2025
ARZ036-048-049-MSZ007-190145-
St. Francis AR-Lee AR-Crittenden AR-Tunica MS-
807 PM CDT Wed Jun 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEE...EASTERN ST.
FRANCIS...SOUTHWESTERN CRITTENDEN AND NORTHWESTERN TUNICA COUNTIES
THROUGH 845 PM CDT...
At 806 PM CDT, Doppler radar was tracking a strong thunderstorm over
Haynes, or 7 miles north of Marianna, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Marianna, Hughes, Haynes, Brickeys, New Home, Cody, Kokomo, Westor,
Jonquil, Mud Lake, Soudan, Peters, Council, Beck, Bruins, Democrat,
Heustess, North Hughes, Ball Point, and Lucerne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3474 9082 3488 9089 3514 9045 3484 9032
TIME...MOT...LOC 0106Z 239DEG 23KT 3488 9075
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:22 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 38 min |
| Jun 18, 9:55 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 36 min |
| Jun 18, 10:19 PM CDT | Special Weather Statement | MEG | Dyer, Lake | 41 min |
| Jun 18, 10:36 PM CDT | Special Weather Statement | MEG | Shelby | 24 min |
| Jun 18, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 47 min |
| Jun 18, 11:36 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 39 min |
| Jun 18, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 47 min |
| Jun 19, 12:11 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 49 min |
| Jun 19, 12:20 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Madison, Tipton | 40 min |
| Jun 19, 12:32 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 43 min |
| Jun 19, 12:39 AM CDT | Areal Flood Advisory | MEG | Lauderdale, Tipton | 33 min |
| Jun 19, 12:52 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Tipton | 38 min |
| Jun 19, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Henderson, Madison | 33 min |
| Jun 19, 1:12 AM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 5 hr |
| Jun 19, 1:13 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 47 min |
| Jun 19, 1:24 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Madison | 46 min |
| Jun 19, 2:00 AM CDT | Special Weather Statement | MEG | Tipton | 30 min |
| Jun 19, 2:06 AM CDT | Special Weather Statement | MEG | Chester, Henderson | 24 min |
| Jun 19, 2:09 AM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 51 min |
| Jun 19, 2:36 AM CDT | Special Weather Statement | MEG | Haywood | 39 min |
| Jun 19, 2:51 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 39 min |
| Jun 19, 3:14 AM CDT | Areal Flood Advisory | MEG | Fayette, Haywood, Tipton | 66 min |
| Jun 19, 3:26 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Tipton | 49 min |
| Jun 19, 4:10 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 50 min |
| Jun 19, 4:20 AM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Tipton | 3 hr |
| Jun 19, 4:53 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 37 min |
| Jun 19, 5:19 AM CDT | Flash Flood Warning | MEG | Fayette, Tipton | 3 hr |
| Jun 19, 5:55 AM CDT | Areal Flood Advisory | MEG | Fayette, Hardeman, Shelby, Tipton | 2 hr |
| Jun 19, 5:56 AM CDT | Areal Flood Warning | MEG | Lauderdale, Tipton | 69 min |
| Jun 19, 6:16 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 96 min |
| Jun 19, 7:05 AM CDT | Areal Flood Advisory | MEG | Lauderdale, Tipton | 42 min |
| Jun 19, 7:45 AM CDT | Areal Flood Warning | MEG | Fayette, Haywood, Tipton | 3 hr |
| Jun 19, 7:49 AM CDT | Areal Flood Warning | MEG | Fayette, Tipton | 3 hr |
| Jun 19, 7:56 AM CDT | Areal Flood Warning | MEG | Fayette, Hardeman, Shelby, Tipton | 64 min |
| Jun 19, 8:45 AM CDT | River Flood Warning | MEG | Fayette, Shelby | 11 hr |
| Jun 18, 8:42 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 48 min |
| Jun 18, 10:52 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 38 min |
| Jun 18, 11:27 PM CDT | Special Weather Statement | MEG | Tunica | 33 min |
| Jun 19, 8:39 AM CDT | Special Weather Statement | MEG | Lafayette, Panola, Yalobusha | 36 min |
| Jun 19, 2:25 PM CDT | Heat Advisory | MEG | Coahoma, Quitman, Tallahatchie, Tunica | 30 hr |
| Jun 19, 3:00 PM CDT | River Flood Warning | MEG | Tate, Tunica | 15 hr |
| Jun 18, 7:33 PM CDT | Special Weather Statement | MEG | Lee | 42 min |
| Jun 18, 8:07 PM CDT | Special Weather Statement | MEG | Lee | 38 min |
| Jun 18, 9:57 PM CDT | Special Weather Statement | MEG | Craighead | 33 min |
| Jun 18, 10:03 PM CDT | Special Weather Statement | MEG | Cross | 27 min |
| Jun 18, 11:40 PM CDT | Special Weather Statement | MEG | Poinsett | 35 min |
| Jun 18, 11:55 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 50 min |
| Jun 19, 1:26 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene | 49 min |
| Jun 19, 3:38 AM CDT | Areal Flood Advisory | MEG | Craighead, Greene, Mississippi, Poinsett | 3 hr |
| Jun 19, 4:17 AM CDT | Special Weather Statement | MEG | Poinsett | 43 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.